Tap to zoom

Excedrin Extra Strength Pain Reliever, 24 Tablets

5.0 1 Review
Price:
$5.28

Out of stock

RX Item. This item can be purchased with an HSA Card with a prescription.
Free shipping on orders over $50

Customer Perks

  • Free Shipping*

  • Pay With Any HSA Card

  • Largest Selection

  • Savings Up To 40%

  • 100% Money Back

  • 24/7 Customer Service

Reach for Excedrin Extra Strength when you need the pain to stop so you can keep going. Combat aches, pains, and headaches with Excedrin Extra Strength caplets.

  • 24 Count
  • Extra strength formula
  • Caplet form
Active Ingredients:Acetaminophen 250mg, Aspirin 250 mg, Caffeine 65mg. Inactive Ingredients:Benzoic Acid, Carnuba Wax, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, FD&C Blue #1, Titanium Dioxide.
Adults and children 12 years of age and over: Take 2 tablets with a full glass of water every 6 hours while symptoms persist or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Children under 12 years of age - Consult a Doctor.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.If pregnant or breast-feeding, ask a health professional before use.Keep out of reach of children.In case of overdose, get medical help or contact a Poison Control Center right away.Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.

Rated 5.0 out of 5 based on 1 reviews.


Published 2 months ago

Excedrin is my go to headache medicine. Its been around a long time, and in my opinion works the best for me.

 


AZ-PROD-WEB02 1/22/2018 9:59:54 PM